# SDR DXTA2022012455540

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0206
- Aircraft time: 2,359 hours, 1,557 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT SMOKE: ON THE GROUND WITH MAIN CABIN DOOR OPEN, SHUT DOWN APU MOMENTARILY.  ON RE-START, SMOKE CAME FROM COCKPIT AREA AND QUICKLY FILLED CABIN.  NO DISCERNABLE, OIL, ELECTRICAL OR OTHER  NORMAL SMELL.  SHUT DOWN APU AND ALL ELECTRICS AND LEFT AIRPLANE FOR SMOKE TO CLEAR.  PERFORMED OPS CHECK OF APU WITH NO DEFECTS NOTED. RAN APU FOR APPROX 45 MINUTES, NO SMOKE OR FUMES NOTED INSIDE OR OUTSIDE AIRCRAFT. BORESCOPED APU INLET AND EXHAUST FOR OIL OR DEBRIES, NO DEFECTS OR LEAKS FOUND. OPS CHECK GOOD AT THIS TIME
